# SDR SWAA2020040232318

- Difficulty date: March 2, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 70,234 hours, 41,391 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE FRAME BS500D AT STR 19L AT FWD CARGO COMPARTMENT (1 EA) / PERFORMED REPAIR FRAME BS 500D AT S-19L AT FWD CARGO COMPARTMENT IAW EA NO.1-753-36789 REV.1 AND E.A #53-0214-20 REV.#1
